Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach fullness, acute stretching in gall bladder. Problem persist after having ganaton total tablet

Hi Doctor, I am 35 Year Old Male. I am suffering from fullness in Stomach . It feels that there is accute stretching in the Gall Bladder part of my Stomach. Yesterday I visited Doctor and he suggested me Ganaton Total tablet. I had taken 2 pills, one yesterday night and one today morning but the problem still persists. What should I do now ? Please advise.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
Clearly your symptoms are not stomach related.
Possibilities are Gall Bladder infection, Liver and Pancreatic problems.
See a General Surgeon and get a ultrasound abdomen done, at a good centre.
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor